Alert archive / Tennessee / River Flood Warnings in 2013
River Flood Warning 5, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jan 18, 2013, 7:00 PM CST for 4 counties in Tennessee. It took effect at Jan 21, 2013, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 18, 2013, 7:00 PM CST (01:00 UTC)
- In effect from
- Jan 21, 2013, 12:00 AM CST
- Expired
- Jan 20, 2013, 7:17 PM CST
- In force
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Clifton (CLNT1).
- Action stage
- 364 ft
- Minor stage
- 370 ft
- Moderate stage
- 376 ft
- Major stage
- 385 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
973 WGUS44 KOHX 190100 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 700 PM CST FRI JAN 18 2013 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE RIVER CONTINUES TO RISE AND WILL EXCEED FLOOD STAGE BY SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-191300- /O.NEW.KOHX.FL.W.0005.130120T0600Z-000000T0000Z/ /CLNT1.1.ER.130120T0600Z.130121T1200Z.000000T0000Z.UU/ 700 PM CST FRI JAN 18 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE TENNESSEE RIVER AT CLIFTON * FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE. * FLOOD STAGE IS 370.0 FEET. * AT 373.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE HELI-PAD IN THE RIVERS EDGE LANDING SUBDIVISION. * AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE BEGIN TO FLOOD AND ACCESS MAY BE LIMITED. * AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA. * AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF ACCESS ROADS IN THE PETERS LANDING AREA. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
5 follow-up statements
878 WGUS44 KOHX 191854 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1254 PM CST SAT JAN 19 2013 TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON CONTINUES TO SLOWLY RISE AND WILL EXCEED FLOOD STAGE SUNDAY MORNING. FLOODING WILL CONTINUE INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-200654- /O.CON.KOHX.FL.W.0005.130120T0600Z-000000T0000Z/ /CLNT1.1.ER.130120T0600Z.130122T1200Z.000000T0000Z.UU/ 1254 PM CST SAT JAN 19 2013 A FLOOD WARNING HAS BEEN ISSUED FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL FURTHER NOTICE. * FLOOD STAGE IS 370.0 FEET. * AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE BEGIN TO FLOOD AND ACCESS MAY BE LIMITED. * AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA. * AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF ACCESS ROADS IN THE PETERS LANDING AREA. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
107 WGUS84 KOHX 200055 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 655 PM CST SAT JAN 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES .THE TENNESSEE RIVER AT CLIFTON CONTINUES TO SLOWLY RISE AND WILL REMAIN SLIGHTLY ABOVE FLOOD STAGE INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-201255- /O.EXT.KOHX.FL.W.0005.130121T0600Z-000000T0000Z/ /CLNT1.1.ER.130121T0600Z.130122T0600Z.000000T0000Z.UU/ 655 PM CST SAT JAN 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * FROM EARLY MONDAY MORNING UNTIL FURTHER NOTICE. * FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 370.0 FEET. * AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE BEGIN TO FLOOD AND ACCESS MAY BE LIMITED. * AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA. * AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF ACCESS ROADS IN THE PETERS LANDING AREA. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
795 WGUS84 KOHX 200640 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1240 AM CST SUN JAN 20 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON CONTINUES TO RISE...AND WILL REACH FLOOD STAGE LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-201840- /O.CON.KOHX.FL.W.0005.130121T0600Z-000000T0000Z/ /CLNT1.1.ER.130121T0600Z.130122T0600Z.000000T0000Z.UU/ 1240 AM CST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * FROM AFTER MIDNIGHT TOMORROW UNTIL FURTHER NOTICE. * FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 370.0 FEET. * AT 373.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE HELI-PAD IN THE RIVERS EDGE LANDING SUBDIVISION. * AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE BEGIN TO FLOOD AND ACCESS MAY BE LIMITED. * AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA. * AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF ACCESS ROADS IN THE PETERS LANDING AREA. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
971 WGUS84 KOHX 201544 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 944 AM CST SUN JAN 20 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON CONTINUES TO RISE GRADUALLY AND IS FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT. THE RIVER IS ALSO FORECAST TO STAY ABOVE FLOOD STAGE AT LEAST UNTIL WEDNESDAY. THE RIVER IS FORECAST TO CREST AT 370.2 FEET BY MONDAY EVENING. IT IS FORECAST TO BEGIN RECEDING BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-210344- /O.CON.KOHX.FL.W.0005.130121T0600Z-000000T0000Z/ /CLNT1.1.ER.130121T0600Z.130122T0600Z.000000T0000Z.UU/ 944 AM CST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * FROM AFTER MIDNIGHT TOMORROW UNTIL FURTHER NOTICE. * FLOODING IS OCCURRING WILL CONTINUE UNTIL FURTHER NOTICE. * THE RIVER IS FORECAST TO CREST AT 370.2 FEET BY MONDAY EVENING. * FLOOD STAGE IS 370.0 FEET. * AT 373.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE HELI-PAD IN THE RIVERS EDGE LANDING SUBDIVISION. * AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE BEGIN TO FLOOD AND ACCESS MAY BE LIMITED. * AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA. $$
809 WGUS84 KOHX 210117 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 717 PM CST SUN JAN 20 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON HAS FALLEN BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-210147- /O.CAN.KOHX.FL.W.0005.000000T0000Z-130121T0117Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 717 PM CST SUN JAN 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL 12/31 17:59. * FLOOD STAGE IS 370.0 FEET. * AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE BEGIN TO FLOOD AND ACCESS MAY BE LIMITED. * AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA. * AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF ACCESS ROADS IN THE PETERS LANDING AREA. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 18, 6:27 PM CST, 33 minutes earlier.
Area forecast discussion, Jan 18, 6:27 PM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 627 PM CST FRI JAN 18 2013 .UPDATE...FOR 00Z AVIATION FORECASTS && .AVIATION... SURFACE HIGH OVER THE CAROLINAS THIS EVENING WITH RIDGING BACK ACROSS THE OHIO AND TENNESSEE VALLEYS. SURFACE PRESSURE GRADIENT WILL TIGHEN UP ON SATURDAY AS NORTHERN PLAINS COLD FRONT BEGINS ITS SOUTHWARD DIVE INTO THE MIDDLE MISSISSIPPI VALLEY. FRONT COMES THROUGH THE MID STATE DRY ON SUNDAY FOLLOWED BY HIGH PRESSURE. LOOK FOR VFR CONDITIONS NEXT 24 HOURS BUT WINDS DO PICK UP IN SPEED AROUND 15Z SATURDAY MORNING WITH GUSTS TO 22 KNOTS AT CKV AND BNA FROM MID-DAY THORUGH THE AFTERNOON. BOYD && .PREV DISCUSSION... /ISSUED 318 PM CST FRI JAN 18 2013/ DISCUSSION... CLEAR SKIES AND NEAR NORMAL TEMPS ARE IN CONTROL OF TODAYS WEATHER PATTERN. A SFC HIGH PRESSURE RIDGE EXTENDS FROM THE CAROLINAS SW THROUGH AL. THIS FEATURE WILL BE SUPPRESSED TO THE SOUTH TONIGHT AND SATURDAY. AS A RESULT...THE WARMING TREND IS EXPECTED TO CONTINUE. IN FACT...GIVEN THE APPROACH OF A DRY COLD FRONT FOR SATURDAY NIGHT...WARMING IN ADVANCE OF THIS FEATURE SHOULD SEND THE MERCURY ON UP INTO THE 50S FOR MOST AREAS ON SATURDAY AFTERNOON. THE COLD FRONTAL PASSAGE FOR SAT NT WILL BE UNEVENTFUL. OTHER THAN JUST A FEW CLOUDS...NO WEATHER IMPACTS ARE EXPECTED. THE NEW PREVAILING AIRMASS WILL BRING SLIGHTLY COLDER TEMPERATURES FOR SUNDAY. THE COLDER AIR...HOWEVER...WILL HANG UP FOR A DAY OR SO TO THE NORTH OF THE BOUNDARY. ON MONDAY HOWEVER...A 1036 HIGH WILL BEGIN BUILDING SOUTHEASTWARD FROM THE DAKOTAS. MON NT THROUGH TUESDAY NIGHT WILL REPRESENT THE COLDEST TEMPS THUS FAR THIS SEASON. MON NT WILL FEEL ESPECIALLY COLD AS A NORTHERLY SFC WIND PERSISTS AND COULD PERHAPS SEND WINDCHILL DOWN INTO THE SINGLE DIGITS ON TUESDAY MORNING. WE WILL SEE MODERATING TEMPERATURES BY THE END OF THE WEEK...ALONG WITH A RETURNING CHANCE OF SHOWERS WITH THE NEXT APPROACHING FRONTAL BOUNDARY. ANOTHER COLD BLAST WILL BE POSSIBLE...AFTER THE FRIDAY FROPA...DURING THE 7 TO 10 DAY PERIOD. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jan 18, 5:04 AM CST, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 504 AM CST FRI JAN 18 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-191115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 504 AM CST FRI JAN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 19
Nearby
River Flood Warnings in Tennessee, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.